# SDR AWXA9700085

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1543-1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT IS CORRODED FROM BS 1543 TO 1640 RBL 20 WL 147.  REMOVED, FABRICATED AND REPLACED FLOOR TO SIDEWALL SUPPORT FROM BS 1543 TO 1640 RBL 20 WL 147.
